RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2013, Volume 16, Issue 2, Pages 217–225 (Mi adm448)  

RESEARCH ARTICLE

On some linear groups, having a big family of $G$-invariant subspaces

L. A. Kurdachenko, A. V. Sadovnichenko

Department of Algebra and Geometry, School of Mathematics and Mechanics, National University of Dnepropetrovsk, Gagarin prospect 72, Dnepropetrovsk 10, 49010

Abstract: Let $F$ be a field, $A$ a vector space over $F$, $GL(F, A)$ be the group of all automorphisms of the vector space $A$. If $B$ is a subspace of $A$, then denote by $BFG$ the $G$-invariant subspace, generated by $B$. A subspace $B$ is called nearly $G$-invariant, if $dim_F(BFG/B)$ is finite. In this paper we described the situation when every subspace of $A$ is nearly $G$-invariant.

Keywords: Vector space, linear group, module, $G$-invariant subspace, nearly $G$-invariant subspace.

Full text: PDF file (191 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 15A03, 20F16, 20F29
Received: 13.08.2013
Revised: 13.08.2013
Language:

Citation: L. A. Kurdachenko, A. V. Sadovnichenko, “On some linear groups, having a big family of $G$-invariant subspaces”, Algebra Discrete Math., 16:2 (2013), 217–225

Citation in format AMSBIB
\Bibitem{KurSad13}
\by L.~A.~Kurdachenko, A.~V.~Sadovnichenko
\paper On some linear groups, having a big family of $G$-invariant subspaces
\jour Algebra Discrete Math.
\yr 2013
\vol 16
\issue 2
\pages 217--225
\mathnet{http://mi.mathnet.ru/adm448}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3186085}


Linking options:
  • http://mi.mathnet.ru/eng/adm448
  • http://mi.mathnet.ru/eng/adm/v16/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:98
    Full text:54
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020